MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM TRIAL SZ 3 LT; ATTUNE INSTRUMENTS : FEMORAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE PS FEM TRIAL SZ 3 LT; ATTUNE INSTRUMENTS : FEMORAL TRIALS
Catalog Number 254500733
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the attune femoral trials are worn and damaged with pieces of plastic missing.The surgeon have complained and requested that the trials be replaced.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device confirms the reported trial damage.Damage to the femoral groove was found which is consistent with saw blades coming in contact with the device.The root cause is attributed to inadvertent user error.Based on the root cause of user error, corrective action is not indicated.Continue to monitor via (b)(4).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device confirms the reported trial damage.Damage to the femoral groove was found which is consistent with saw blades coming in contact with the device.The root cause is attributed to inadvertent user error.Based on the root cause of user error, corrective action is not indicated.Continue to monitor via (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE PS FEM TRIAL SZ 3 LT
Common Device Name
ATTUNE INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
depuy ireland - 9616671
cork, munster
EI 
MDR Report Key7517906
Report Number1818910-2018-59718
Device Sequence Number13918982
Product Code JWH
UDI-Device Identifier10603295134053
UDI-Public10603295134053
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500733
Device Lot NumberMVMAYH610
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2018
Initial Date Received by Manufacturer 04/18/2018
Supplement Date Received by Manufacturer05/18/2018
05/18/2018
Initial Report FDA Received Date05/16/2018
Supplement Report FDA Received Date05/25/2018
05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR